# SDR CALA2018060601414

- Difficulty date: June 1, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 66,966 hours, 14,824 cycles
- Engine: Pwa PW4060
- Engine time: 483 hours, 68 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 32021641
- Part serial: 401
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING DECENT,  THE CREW REPORTED A RUMBLE FROM THE RT ENGINE,  FOLLOWED BY AN EGT OF 666 DEGREES.  THE ENGINE WAS SHUTDOWN,  RAN QRH AND THE ENGINE WAS RESTARTED BUT UNABLE TO ADVANCE THROTTLE,  ENGINE CONTINUED TO RUN AT IDLE.   REMOVED IP CHECK VALVE IAW AMM 36-11-06, FOUND IT POPPED, SHEARED, AND ROTATED 90 DEGREES.  SUSPECT HP AIR ENTERING IP COMPRESSOR SECTION CASUSING THE STALL.  THE IP CHECK VALVE WAS REMOVED AND REPLACED IAW AMM 36-11-06.
